Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Subspaces of almost Daugavet spaces

Author: Simon Lücking
Journal: Proc. Amer. Math. Soc. 139 (2011), 2777-2782
MSC (2010): Primary 46B04
Published electronically: December 28, 2010
MathSciNet review: 2801618
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the almost Daugavet property, a generalization of the Daugavet property. We analyze what kind of subspaces and sums of Banach spaces with the almost Daugavet property have this property as well. The main result of the paper is that if $ Z$ is a closed subspace of a separable almost Daugavet space $ X$ such that the quotient space $ X/Z$ contains no copy of $ \ell_1$, then $ Z$ has the almost Daugavet property too.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B04

Retrieve articles in all journals with MSC (2010): 46B04

Additional Information

Simon Lücking
Affiliation: Department of Mathematics, Freie Universität Berlin, Arnimallee 6, 14195 Berlin, Germany

Keywords: Daugavet property
Received by editor(s): July 17, 2010
Published electronically: December 28, 2010
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia